Ask The Doctor > Questions & Answers > Using Cialis after stomach removal.

Using Cialis after stomach removal.

Patient: I had my stomach removed due to stomach cancer, my BP and all tests are AOK. Is there any reason I shouldn’t take Cialis

 

 

Symptoms: Erectile dysfunction

 

 

Doctor: Hello,Thanks for using “Ask The Doctor” for posting your query.Cialis is absorbed in the stomach and the resection o f stomach may effect the body absorption of the drug. But there is no absolute contraindication to take the drug in the absence of stomach. You may take the pill and look for the benefits. If it gives a good response, then the absorption is proper.Hope this helps,Wish you a good health.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment